# SDR HALA20241209350

- Difficulty date: December 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A330-243
- Aircraft serial: 07917
- Aircraft time: 20,573 hours, 4,584 cycles
- Engine: Iae PW1133GAJM
- Engine time: 15,021 hours, 3,265 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ETOPS - FOUND #1 ENG LEAKING OIL FROM INLET CONE. REMOVED AND REPLACED #1 ENG FAN SHAFT COVER PACKING PER AMM 71-15-00/801.
